# SDR SWIA201335101

- Difficulty date: October 26, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 27,231 hours, 22,712 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Out Of Position
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGNS BY GALLEY SERVICE DOOR & FIRST THREE ROWS OF FLOOR EMERGENCY LIGHTS DO NOT ILLUMINATE.  FLT6352 CHANGED ELECTRICAL CONNECTIONS P13LY & P123LY TO CORRECT ALIGNMENT.
